# SDR CA060817003

- Difficulty date: May 1, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 25630005
- Condition: Leaking
- Location: T/R Actuator
- Part time: 1,385 hours
- Component: Actuator, Parkerhanfin
- Component part number: 25630005
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) IB THRUST REVRSER ACTUATOR LEAKING HYDRAULIC FLUID, GETTING PROGRESSIVELY WORSE, LEAKING FLUID TRAIL ON TR STANG.   IB STANG CANNOT BE REMOVED MAKING DIAGNOSIS OF PROBEM DIFFICULT.   REPLACED IB T/R ACTUATOR WITH OVERHAULED UNIT WHICH REQUIRED ENGINE TO BE REMOVED FROM THE AIRCRAFT.   (TC NR 20060817003)
